Search Results

There are 22290 results for: content related to: Two remarks on elementary theories of groups obtained by free constructions

  1. Coding into HOD via normal measures with some applications

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 366–372, Arthur W. Apter and Shoshana Friedman

    Article first published online : 11 MAR 2011, DOI: 10.1002/malq.201010010

  2. On a classification of theories without the independence property

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 119–124, Viktor Verbovskiy

    Article first published online : 1 FEB 2013, DOI: 10.1002/malq.201020060

  3. Definable nilpotent and soluble envelopes in groups without the independence property

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 201–205, Ricardo de Aldama

    Article first published online : 12 APR 2013, DOI: 10.1002/malq.201200043

  4. Hierarchies of ineffabilities

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 230–237, Toshimichi Usuba

    Article first published online : 20 MAR 2013, DOI: 10.1002/malq.201200003

  5. Truth-table Schnorr randomness and truth-table reducible randomness

    Mathematical Logic Quarterly

    Volume 57, Issue 3, June 2011, Pages: 323–338, Kenshi Miyabe

    Article first published online : 7 MAR 2011, DOI: 10.1002/malq.200910128

  6. The failure of GCH at a degree of supercompactness

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 83–94, Brent Cody

    Article first published online : 11 JAN 2012, DOI: 10.1002/malq.201020078

  7. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200001

  8. Shelah's strong covering property and CH in V[r]

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 153–158, Esfandiar Eslami and Mohammad Golshani

    Article first published online : 13 APR 2012, DOI: 10.1002/malq.201100050

  9. A stability transfer theorem in d-tame metric abstract elementary classes

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 333–341, Pedro Zambrano

    Article first published online : 20 JUL 2012, DOI: 10.1002/malq.201110066

  10. A topology for galois types in abstract elementary classes

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 204–216, Michael Lieberman

    Article first published online : 1 MAR 2011, DOI: 10.1002/malq.200910132

  11. Stability of representations of effective partial algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 217–231, Jens Blanck, Viggo Stoltenberg-Hansen and John V. Tucker

    Article first published online : 1 MAR 2011, DOI: 10.1002/malq.200910133

  12. Rice and Rice-Shapiro Theorems for transfinite correction grammars

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 504–516, John Case and Sanjay Jain

    Article first published online : 30 JUN 2011, DOI: 10.1002/malq.201020054

  13. Quantum computational logic with mixed states

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 27–50, Hector Freytes and Graciela Domenech

    Article first published online : 25 JAN 2013, DOI: 10.1002/malq.201110030

  14. Congruences and ideals on Peirce algebras: a heterogeneous/homogeneous point of view

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 252–262, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Article first published online : 13 JUN 2012, DOI: 10.1002/malq.201020058

  15. On the free implicative semilattice extension of a Hilbert algebra

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 188–207, Sergio A. Celani and Ramon Jansana

    Article first published online : 11 JAN 2012, DOI: 10.1002/malq.201020098

  16. Algebraic semantics for the ([LEFT RIGHT ARROW], ¬¬)-fragment of IPC

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 29–37, Katarzyna Słomczyńska

    Article first published online : 15 NOV 2011, DOI: 10.1002/malq.201110001

  17. Complexity and expressive power of second-order extended Horn logic

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 4–11, Shiguang Feng and Xishun Zhao

    Article first published online : 20 JAN 2013, DOI: 10.1002/malq.201110034

  18. On monotone hull operations

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 186–193, Marek Balcerzak and Tomasz Filipczak

    Article first published online : 16 FEB 2011, DOI: 10.1002/malq.201010004

  19. On the complexity of axiomatizations of the class of representable quasi-polyadic equality algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 384–394, Tarek Sayed Ahmed

    Article first published online : 2 MAY 2011, DOI: 10.1002/malq.201010015

  20. On proofs of the incompleteness theorems based on Berry's paradox by Vopěnka, Chaitin, and Boolos

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 307–316, Makoto Kikuchi, Taishi Kurahashi and Hiroshi Sakai

    Article first published online : 18 JUN 2012, DOI: 10.1002/malq.201110067